RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gorunovich, V V

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:31
Abstract pages:347
Full texts:132
References:49

http://www.mathnet.ru/eng/person26275
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/251426

Publications in Math-Net.Ru
1991
1. V. V. Gorunovich, “Debye-Hückel limit for charge-symmetric quantum-statistical Coulomb systems”, TMF, 88:2 (1991),  260–271  mathnet  mathscinet; Theoret. and Math. Phys., 88:2 (1991), 858–866  isi
2. V. V. Gorunovich, V. I. Skripnik, “Remark on the mean field limit for multicomponent Gibbs systems with neutrality condition”, TMF, 86:2 (1991),  257–261  mathnet  mathscinet; Theoret. and Math. Phys., 86:2 (1991), 178–181  isi
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020